ISSN: 1813-0410

Author : Abdulaali Neamah, Suad


On The Sub-implicative Ideal of a BH-algebra

Suad Abdulaali Neamah; Ayat Abdulaali Neamah

journal of kerbala university, Volume 14, Issue 1, Pages 36-42

In this paper, we study the notions of sub-implicative ideal of a BH-algebra and we state and prove some theorems which determine the relationships among this ideal with the intersection, union, image of function, inverse function for sub-implicative ideals of BH-algebra and also we give some properties of this ideal and relate it with other types of concepts of a BH-algebra.